MathSciNet Relay Station
MathSciNet bibliographic data
MR670918 (84f:47035b) 47B37 (15A09)
de Boor, C.; Friedland, S.; Pinkus, A. Inverses of infinite sign regular matrices. Trans. Amer. Math. Soc. 274 (1982), no. 1, 59–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement